Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 415847, 15 pages
Research Article

On Two-Parameter Regularized Semigroups and the Cauchy Problem

Department of Mathematics, Sabzevar Tarbiat Moallem University, P.O. Box 397, Sabzevar, Iran

Received 13 December 2008; Revised 16 March 2009; Accepted 15 June 2009

Academic Editor: Stephen Clark

Copyright © 2009 Mohammad Janfada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Janfada, “On Two-Parameter Regularized Semigroups and the Cauchy Problem,” Abstract and Applied Analysis, vol. 2009, Article ID 415847, 15 pages, 2009. doi:10.1155/2009/415847